# SDR UPS98827934

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 WW PRESS PNL AREA, STA 980 AND XCW 64L FITTING IS CRACKED.  REMOVED CRACKED FITTING, FITTING PN NR 4647365-1, FABBED ON NR 50004 LOCATED AND DRILLED IAW DC8 SRM 51-1-24.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D AND 51-1-17.  ALODINED AND PRIMED FITTING MATING SURFACES IAW DC8 SRM 51-1-8.
